# SDR ASAA1149429

- Difficulty date: April 4, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546579568
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RIGHT L-ANGLE CORRODED.  REPLACED ANGLE IAW BOEING DWG 65 46579 AND B747 400 SRM 51 40 02.
